# SDR UIEA2018110502510

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,228 hours, 15,761 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 460200
- Condition: Failed
- Location: A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC COUPLING ABOVE THE LOW LIMIT VALVE HAS A LARGE AIR LEAK ON THE LEFT PACK.  R & R THE DUCT SEALS IAW AMM 21-51-11, OPS CHECKED NORMAL.
